# SDR SWAA2017022712102

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 61,499 hours, 35,728 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 5825071
- Condition: Dirty
- Location: Crossfeed Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSFEED VALVE CIRCUIT BREAKER TRIPPED INFLIGHT.  CLEANED FUEL CROSSFEED ACTUATOR CONNECTOR IAW AMM.
